Cycle decompositions of complete multigraphs

Smith, Benjamin R. (2010) Cycle decompositions of complete multigraphs. Journal of Combinatorial Designs, 18 2: 85-93. doi:10.1002/jcd.20229

Author Smith, Benjamin R.
Title Cycle decompositions of complete multigraphs
Journal name Journal of Combinatorial Designs   Check publisher's open access policy
ISSN 1063-8539
Publication date 2010-03
Year available 2009
Sub-type Article (original research)
DOI 10.1002/jcd.20229
Volume 18
Issue 2
Start page 85
End page 93
Total pages 9
Place of publication Hoboken, NJ, United States
Publisher Wiley
Collection year 2011
Language eng
Formatted abstract
In this paper we establish necessary and sufficient conditions for decomposing the complete multigraph λKn into cycles of length λ, and the λ-fold complete symmetric digraph λKmath image into directed cycles of length λ. As a corollary to these results we obtain necessary and sufficient conditions for decomposing λKn (respectively, λK*n) into cycles (respectively, directed cycles) of prime length.
© 2009 Wiley
Keyword Cycle decomposition
Complete multigraph
Symmetric digraph
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Article first published online: 12 June 2009.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2011 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 14 Mar 2010, 00:03:48 EST